# SDR QXEA2019080600303

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 42,716 hours, 44,997 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE MASTER WARNING FUSELAGE DOOR CHIMED.  DOOR PAGE SHOWED AFT BAG DOOR NOT SECURED.  RAN CHECKLIST, MAINTAINED CABIN PRESSURE. REMOVED FROM SERVICE. UPON ACFT ARRIVAL AT THE GATE, FOUND AFT CARGO DOOR HANDLE POPPED OUT.  PERFORMED OPERATIONAL TEST OF THE AFT BAGGAGE DOOR IAW Q400 AMM TASK 52-31-00-710-801.  DOOR OPERATES NORMALLY WITH NO DEFECTS NOTED. ACFT OK FOR RETURN TO SERVICE.  NO PARTS REPLACED.
